# SDR USAABB03143

- Difficulty date: August 21, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Disc
- Part number: 800637
- Condition: Ruptured
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR EMERGENCY POWER RESERVOIR READING ZERO.  MAINTENANCE FOUND THE BLOW-OUT DISC RUPTURED, REPLACED IT AND SERVICED THE BOTTLE.  (M)
